# SDR DALA2022011900388

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION OB FLAP CARRIAGE BOLT TRACK 3 AND TRACK 4 ON RH WING. CORRECTIVE ACTION: REPLACED FLAP CARRIAGE BOLTS PER DELTA WORKCARD AMDS 2750-6020-RT. (2090418)
